Alert archive / Wyoming / Flood Watches in 2011

Flood Watch 9, NWS Cheyenne, WY

June 18, 2011Albany County, Carbon County, Wyoming

NWS Cheyenne, WY issued this flood watch at Jun 18, 2011, 11:01 AM MDT for Albany County, Carbon County, Wyoming. It took effect at Jun 19, 2011, 12:00 PM MDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Jun 18, 2011, 11:01 AM MDT (17:01 UTC)
In effect from
Jun 19, 2011, 12:00 PM MDT
Expired
Jun 20, 2011, 11:22 AM MDT
In force
23 hr
Issued by
NWS Cheyenne, WY
Flood severity
None

Counties Albany County, WY, Carbon County, WY

The radar

The Cheyenne radar (KCYS), 140 km from the middle of the area, began a volume at 17:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 5.0 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2011-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2011-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2307 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

668 
WGUS65 KCYS 181701
FFACYS

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CHEYENNE WY
1101 AM MDT SAT JUN 18 2011

...MORE RAIN ALONG WITH THE ONGOING SNOWMELT AND RUNOFF MAY
PUSH THE MEDICINE BOW RIVER AND ROCK CREEK ABOVE FLOOD STAGE
SUNDAY AFTERNOON THROUGH MONDAY EVENING...

.A SLOW MOVING STORM SYSTEM WILL MOVE ACROSS THE CENTRAL ROCKIES
SUNDAY AND MONDAY. THE STORM WILL PRODUCE BETWEEN ONE HALF AND
THREE QUARTERS OF AN INCH OF RAIN OVER CARBON COUNTY DURING THAT
TIME. SNOW MELT AND RUNOFF INTO THE MEDICINE BOW RIVER AND ROCK
CREEK WILL ALSO CONTINUE. THE RESULT WILL BE THE POSSIBILITY OF
THOSE RIVERS RISING TO ABOVE FLOOD STAGE BETWEEN SUNDAY AFTERNOON
AND MONDAY EVENING.

WYZ110-190300-
/O.NEW.KCYS.FA.A.0009.110619T1800Z-110621T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN
1101 AM MDT SAT JUN 18 2011

...FLOOD WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL WYOMING...INCLUDING
  THE FOLLOWING AREA...NORTH SNOWY RANGE FOOTHILLS...MEDICINE BOW
  RIVER...ROCK CREEK. 

* FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING

* CONTINUING SNOW MELT ALONG WITH A TWO DAY PERIOD OF RAIN WILL
  CAUSE WATER LEVELS TO RISE ON THE MEDICINE BOW RIVER AND ROCK
  CREEK. UP TO THREE QUARTERS OF AN INCH OF RAINFALL MAY CAUSE 
  THOSE RIVERS TO GO ABOVE FLOOD STAGE.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

WEILAND
6 follow-up statements
644 
WGUS65 KCYS 182007
FFACYS

FLOOD WATCH
NATIONAL WEATHER SERVICE CHEYENNE WY
207 PM MDT SAT JUN 18 2011

...MORE RAIN ALONG WITH THE ONGOING SNOWMELT AND RUNOFF MAY PUSH
THE MEDICINE BOW RIVER AND ROCK CREEK ABOVE FLOOD STAGE SUNDAY
AFTERNOON THROUGH MONDAY EVENING...

.A SLOW MOVING STORM SYSTEM WILL MOVE ACROSS THE CENTRAL ROCKIES
SUNDAY AND MONDAY. THE STORM WILL PRODUCE BETWEEN ONE HALF AND
THREE QUARTERS OF AN INCH OF RAIN OVER CARBON COUNTY DURING THAT
TIME. SNOW MELT AND RUNOFF INTO THE MEDICINE BOW RIVER AND ROCK
CREEK WILL ALSO CONTINUE. THE RESULT WILL BE THE POSSIBILITY OF
THOSE RIVERS RISING TO ABOVE FLOOD STAGE BETWEEN SUNDAY AFTERNOON
AND MONDAY EVENING.

WYZ110-191200-
/O.CON.KCYS.FA.A.0009.110619T1800Z-110621T0600Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN
207 PM MDT SAT JUN 18 2011

...FLOOD WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY EVENING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL WYOMING...INCLUDING THE FOLLOWING 
  AREA...NORTH SNOWY RANGE FOOTHILLS. 

* FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING

* CONTINUING SNOW MELT ALONG WITH A TWO DAY PERIOD OF RAIN WILL
  CAUSE WATER LEVELS TO RISE ON THE MEDICINE BOW RIVER AND ROCK
  CREEK. UP TO THREE QUARTERS OF AN INCH OF RAINFALL MAY CAUSE
  THOSE RIVERS TO GO ABOVE FLOOD STAGE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
344 
WGUS65 KCYS 190023
FFACYS

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CHEYENNE WY
623 PM MDT SAT JUN 18 2011

...HEAVY RAINFALL EXPECTED ACROSS THE PANHANDLE SUNDAY AFTERNOON
THROUGH MONDAY MORNING...

.A SLOW MOVING STORM SYSTEM WILL MOVE ACROSS THE CENTRAL ROCKIES
SUNDAY AND MONDAY. THE STORM WILL IS EXPECTED TO PRODUCE
WIDESPREAD MODERATE TO SEVERE THUNDERSTORMS ACROSS THE PANHANDLE
SUNDAY AFTERNOON INTO MONDAY MORNING. THESE THUNDERSTORMS ARE
EXPECTED TO ALSO PRODUCE VERY HEAVY RAINFALL...IN THE ORDER OF
POSSIBLY 2 TO 3 INCHES IN SOME AREAS. 

NEZ002-003-019>021-054-055-095-096-191400-
/O.NEW.KCYS.FF.A.0004.110619T1800Z-110620T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE
623 PM MDT SAT JUN 18 2011

...FLASH FLOOD WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE
SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF WESTERN NEBRASKA... 
  INCLUDING THE FOLLOWING AREAS...BANNER...BOX BUTTE... 
  CHEYENNE...DAWES...KIMBALL...MORRILL...NORTH SIOUX...SCOTTS 
  BLUFF AND SOUTH SIOUX. 

* FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT

* MODERATE TO SEVERE THUNDERSTORMS ARE ANTICIPATED SUNDAY
  AFTERNOON INTO MONDAY MORNING. THESE THUNDERSTORMS ARE EXPECTED
  TO PRODUCE VERY HEAVY RAINFALL WITH SEVERAL INCHES OF RAIN
  ACCUMULATIONS POSSIBLE.

* THIS AMOUNT OF RAINFALL FALLING ON ALREADY WET SOILS FROM
  PREVIOUS HEAVY RAIN EVENTS THE PAST FEW DAYS COULD LEAD TO
  SIGNIFICANT FLASH FLOODING SUNDAY AFTERNOON THROUGH MONDAY
  MORNING. RUNOFF WILL EXACERBATE RIVER FLOODING AS WELL IN THE
  PANHANDLE AT MITCHELL...MINATARE AND HENRY AS WELL AS
  SCOTTSBLUFF AND BRIDGEPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

WYZ110-191400-
/O.CON.KCYS.FA.A.0009.110619T1800Z-110621T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN
623 PM MDT SAT JUN 18 2011

...FLOOD WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY EVENING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL WYOMING...INCLUDING THE FOLLOWING 
  AREA...NORTH SNOWY RANGE FOOTHILLS. 

* FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING

* CONTINUING SNOW MELT ALONG WITH A TWO DAY PERIOD OF RAIN WILL 
  CAUSE WATER LEVELS TO RISE ON THE MEDICINE BOW RIVER AND ROCK 
  CREEK. UP TO THREE QUARTERS OF AN INCH OF RAINFALL MAY CAUSE 
  THOSE RIVERS TO GO ABOVE FLOOD STAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
CLAYCOMB
216 
WGUS65 KCYS 191116
FFACYS

FLOOD WATCH
NATIONAL WEATHER SERVICE CHEYENNE WY
516 AM MDT SUN JUN 19 2011

...HEAVY RAINFALL EXPECTED ACROSS THE PANHANDLE THIS AFTERNOON
THROUGH MONDAY MORNING...

.A SLOW MOVING STORM SYSTEM WILL MOVE ACROSS THE CENTRAL ROCKIES
TODAY AND MONDAY. SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS THE
AREA TODAY AND TONIGHT. THESE THUNDERSTORMS ARE EXPECTED TO PRODUCE
VERY HEAVY RAINFALL. RAINFALL AMOUNTS WILL BE FROM 2 TO 3 INCHES
IN SOME AREAS.

NEZ002-003-019>021-054-055-095-096-192230-
/O.CON.KCYS.FF.A.0004.110619T1800Z-110620T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE
516 AM MDT SUN JUN 19 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM NOON MDT TODAY
THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF WESTERN NEBRASKA...INCLUDING THE FOLLOWING 
  AREAS...BANNER...BOX BUTTE...CHEYENNE...DAWES...KIMBALL... 
  MORRILL...NORTH SIOUX...SCOTTS BLUFF AND SOUTH SIOUX. 

* FROM NOON MDT TODAY THROUGH LATE TONIGHT

* MODERATE TO SEVERE THUNDERSTORMS ARE ANTICIPATED THIS AFTERNOON
  THROUGH THIS EVENING. THESE THUNDERSTORMS ARE EXPECTED TO PRODUCE VERY
  HEAVY RAINFALL WITH SEVERAL INCHES OF RAIN ACCUMULATIONS
  POSSIBLE.

* THIS AMOUNT OF RAINFALL FALLING ON ALREADY WET SOILS FROM
  PREVIOUS HEAVY RAIN EVENTS THE PAST FEW DAYS COULD LEAD TO
  SIGNIFICANT FLASH FLOODING THIS AFTERNOON THROUGH MONDAY MORNING.
  RUNOFF WILL EXACERBATE RIVER FLOODING AS WELL IN THE PANHANDLE
  AT MITCHELL...MINATARE AND HENRY AS WELL AS SCOTTSBLUFF AND
  BRIDGEPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

WYZ110-192230-
/O.CON.KCYS.FA.A.0009.110619T1800Z-110621T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN
516 AM MDT SUN JUN 19 2011

...FLOOD WATCH REMAINS IN EFFECT FROM NOON MDT TODAY THROUGH
MONDAY EVENING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL WYOMING...INCLUDING THE FOLLOWING 
  AREA...NORTH SNOWY RANGE FOOTHILLS. 

* FROM NOON MDT TODAY THROUGH MONDAY EVENING

* CONTINUING SNOW MELT ALONG WITH A TWO DAY PERIOD OF RAIN WILL 
  CAUSE WATER LEVELS TO RISE ON THE MEDICINE BOW RIVER AND ROCK 
  CREEK. UP TO THREE QUARTERS OF AN INCH OF RAINFALL MAY CAUSE 
  THOSE RIVERS TO GO ABOVE FLOOD STAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
KMD
696 
WGUS65 KCYS 200039
FFACYS

FLOOD WATCH
NATIONAL WEATHER SERVICE CHEYENNE WY
639 PM MDT SUN JUN 19 2011

...HEAVY RAINFALL EXPECTED ACROSS THE PANHANDLE THROUGH MONDAY
MORNING...

.A SLOW MOVING STORM SYSTEM WILL MOVE ACROSS THE CENTRAL ROCKIES
TONIGHT AND MONDAY. SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS
THE AREA TODAY AND TONIGHT. THESE THUNDERSTORMS ARE EXPECTED TO
PRODUCE VERY HEAVY RAINFALL. 

NEZ002-003-019>021-054-055-095-096-201200-
/O.CON.KCYS.FF.A.0004.000000T0000Z-110620T1200Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE
639 PM MDT SUN JUN 19 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM MDT MONDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF WESTERN NEBRASKA...INCLUDING THE FOLLOWING 
  AREAS...BANNER...BOX BUTTE...CHEYENNE...DAWES...KIMBALL... 
  MORRILL...NORTH SIOUX...SCOTTS BLUFF AND SOUTH SIOUX. 

* UNTIL 6 AM MDT MONDAY

* MODERATE THUNDERSTORMS ARE ANTICIPATED THIS EVENING. THESE
  THUNDERSTORMS ARE EXPECTED TO PRODUCE VERY HEAVY RAINFALL WITH
  SEVERAL INCHES OF RAIN ACCUMULATIONS POSSIBLE.

* THIS AMOUNT OF RAINFALL FALLING ON ALREADY WET SOILS FROM 
  PREVIOUS HEAVY RAIN EVENTS THE PAST FEW DAYS COULD LEAD TO 
  SIGNIFICANT FLASH FLOODING THIS AFTERNOON THROUGH MONDAY 
  MORNING. RUNOFF WILL EXACERBATE RIVER FLOODING AS WELL IN THE 
  PANHANDLE AT MITCHELL...MINATARE AND HENRY AS WELL AS 
  SCOTTSBLUFF AND BRIDGEPORT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

WYZ110-201245-
/O.CON.KCYS.FA.A.0009.000000T0000Z-110621T0600Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN
639 PM MDT SUN JUN 19 2011

...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL WYOMING...INCLUDING THE FOLLOWING 
  AREA...NORTH SNOWY RANGE FOOTHILLS. 

* THROUGH MONDAY EVENING

* CONTINUING SNOW MELT ALONG WITH A TWO DAY PERIOD OF RAIN WILL 
  CAUSE WATER LEVELS TO RISE ON THE MEDICINE BOW RIVER AND ROCK 
  CREEK. UP TO THREE QUARTERS OF AN INCH OF RAINFALL MAY CAUSE 
  THOSE RIVERS TO GO ABOVE FLOOD STAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
263 
WGUS65 KCYS 200949
FFACYS

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CHEYENNE WY
349 AM MDT MON JUN 20 2011

...HEAVY RAINFALL EXPECTED ACROSS THE SOUTHERN NEBRASKA PANHANDLE 
THROUGH MONDAY AFTERNOON...

.A SLOW MOVING STORM SYSTEM WILL MOVE FROM COLORADO INTO THE
CENTRAL PLAINS TODAY. SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS
THE AREA DURING THE DAY TODAY. THESE THUNDERSTORMS ARE EXPECTED
TO PRODUCE VERY HEAVY RAINFALL.

NEZ002-003-095-096-201100-
/O.CAN.KCYS.FF.A.0004.000000T0000Z-110620T1200Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...HARRISON...AGATE
349 AM MDT MON JUN 20 2011

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR THE NORTHERN NEBRASKA PANHANDLE HAS
BEEN CANCELLED. RAINFALL AMOUNTS ON SUNDAY AVERAGED AROUND ONE
HALF OF AN INCH. ALTHOUGH ADDITIONAL RAINFALL AMOUNTS OF ONE
QUARTER TO THREE QUARTERS OF AN INCH ARE EXPECTED TODAY...THE
THREAT OF SIGNIFICANT FLASH FLOODING HAS ENDED.

$$

NEZ019>021-054-055-202200-
/O.EXT.KCYS.FF.A.0004.000000T0000Z-110621T0000Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
BRIDGEPORT...BAYARD...KIMBALL...SIDNEY
349 AM MDT MON JUN 20 2011

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS AFTERNOON...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF WESTERN NEBRASKA...INCLUDING THE FOLLOWING 
  AREAS...BANNER...CHEYENNE...KIMBALL...MORRILL AND SCOTTS 
  BLUFF. 

* THROUGH THIS AFTERNOON

* ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY.
  THESE THUNDERSTORMS ARE EXPECTED TO PRODUCE HEAVY RAINFALL WITH
  UP TO ANOTHER INCH OF RAIN ACCUMULATION POSSIBLE.

* ADDITIONAL RAINFALL ON THE SATURATED GROUND FROM SUNDAYS VERY
  HEAVY RAINFALL...COULD LEAD TO MORE FLASH FLOODING THROUGH THE
  DAY TODAY. ADDITIONAL RUNOFF WOULD EXACERBATE RIVER FLOODING AS
  WELL IN THE PANHANDLE AT MITCHELL...MINATARE AND HENRY AS WELL
  AS SCOTTSBLUFF AND BRIDGEPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

WYZ110-202200-
/O.CON.KCYS.FA.A.0009.000000T0000Z-110621T0600Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN
349 AM MDT MON JUN 20 2011

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL WYOMING...INCLUDING THE FOLLOWING 
  AREA...NORTH SNOWY RANGE FOOTHILLS. 

* THROUGH THIS EVENING

* CONTINUING SNOW MELT ALONG WITH ADDITIONAL RAIN WILL CAUSE
  WATER LEVELS TO RISE ON THE MEDICINE BOW RIVER AND ROCK CREEK.
  UP TO THREE QUARTERS OF AN INCH OF RAINFALL MAY CAUSE THOSE
  RIVERS TO GO ABOVE FLOOD STAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

HAHN
386 
WGUS65 KCYS 201722
FFACYS

FLOOD WATCH
NATIONAL WEATHER SERVICE CHEYENNE WY
1122 AM MDT MON JUN 20 2011

...HEAVY RAINFALL EXPECTED ACROSS THE SOUTHERN NEBRASKA PANHANDLE
THROUGH MONDAY AFTERNOON...

.A SLOW MOVING STORM SYSTEM WILL MOVE FROM COLORADO INTO THE
CENTRAL PLAINS TODAY. SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS
THE AREA DURING THE DAY TODAY. THESE THUNDERSTORMS ARE EXPECTED
TO PRODUCE VERY HEAVY RAINFALL.

WYZ110-201830-
/O.CAN.KCYS.FA.A.0009.000000T0000Z-110621T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN
1122 AM MDT MON JUN 20 2011

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL WYOMING HAS BEEN
CANCELLED. WATER LEVELS ON THE MEDICINE BOW RIVER AND ROCK CREEK 
HAVE NOT INCREASED SIGNIFICANTLY SINCE SUNDAY. ONLY MINOR RISES
ARE EXPECTED ON THOSE RIVERS THROUGH TONIGHT.  

$$

NEZ019>021-054-055-210000-
/O.CON.KCYS.FF.A.0004.000000T0000Z-110621T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
BRIDGEPORT...BAYARD...KIMBALL...SIDNEY
1122 AM MDT MON JUN 20 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM MDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF WESTERN NEBRASKA...INCLUDING THE FOLLOWING 
  AREAS...BANNER...CHEYENNE...KIMBALL...MORRILL AND SCOTTS 
  BLUFF. 

* UNTIL 6 PM MDT THIS EVENING

* ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. 
  THESE THUNDERSTORMS ARE EXPECTED TO PRODUCE HEAVY RAINFALL 
  WITH UP TO ANOTHER INCH OF RAIN ACCUMULATION POSSIBLE. 

* ADDITIONAL RAINFALL ON THE SATURATED GROUND FROM SUNDAYS VERY 
  HEAVY RAINFALL...COULD LEAD TO MORE FLASH FLOODING THROUGH THE 
  DAY TODAY. ADDITIONAL RUNOFF WOULD EXACERBATE RIVER FLOODING 
  AS WELL IN THE PANHANDLE AT MITCHELL...MINATARE AND HENRY AS 
  WELL AS SCOTTSBLUFF AND BRIDGEPORT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

WEILAND

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flood watch went out at Jun 18, 3:32 AM MDT, 7 hours 29 minutes earlier.

Area forecast discussion, Jun 18, 3:32 AM MDT, 7 hours 29 minutes before
AREA FORECAST DISCUSSION...CORRECTED HYDROLOGY
NATIONAL WEATHER SERVICE CHEYENNE WY
332 AM MDT SAT JUN 18 2011

.SHORT TERM...TODAY THROUGH MONDAY NIGHT...
SW FLOW WILL OCCUR ALOFT AS AN UPPER TROUGH BEGINS TO DEEPEN OVER
THE WESTERN U.S. A DISTURBANCE IN THE FLOW WILL MOVE ACROSS THE
EASTERN HALF OF THE CWA TODAY. LI/S IN THE NEB PANHANDLE WILL BE
-3 TO -4 IN THE NEBRASKA PANHANDLE BY LATE THIS AFTERNOON WITH
CAPE VALUES OF 1000 TO 1500 J/KG. LI/S IN THE WY PORTION OF THE CWA
WILL BE FROM 0 TO -2 WITH CAPES OF 400-500 J/KG. AGREE WITH SPC
THAT SEVERE STORMS WILL BE LIKELY IN THE NEBRASKA PANHANDLE THIS
AFTERNOON AND EVENING WITH THE MAIN THREAT BEING LARGE HAIL AND
GUSTY WINDS. BRIEF HEAVY RAIN WILL ALSO OCCUR WITH THE STRONGER
STORMS. THUNDERSTORMS WILL ALSO OCCUR ACROSS THE REST OF THE CWA
WITH SMALL HAIL...BRIEF HEAVY RAIN AND GUSTY WINDS WITH THE
STRONGER STORMS.  SW FLOW WILL CONT ALOFT TONIGHT AS THE UPPER
TROUGH CONTS TO DEEPEN OVER THE WESTERN U.S. ON SUN...SW FLOW WILL
CONT AS THE UPPER TROUGH AXIS BEGINS TO MOVE INTO WESTERN WY. THE
ASSOCIATED COLD FRONT WILL BEGIN TO MOVE INTO THE CWA LATE SAT
NIGHT AND WILL BE THROUGH THE AREA BY SUN AFTERNOON. LI/S ON SUN
WILL BE FROM -3 TO -5 IN THE SOUTHERN PH AHEAD OF THE FRONT...AND
FROM 0 TO -3 IN THE WY PORTION OF THE CWA. CAPES WILL BE FROM 1000
TO 1800 IN THE NEB PH SUN AFTERNOON...SO SEVERE STORMS WILL AGAIN
BE LIKELY IN THIS AREA SUN AFTERNOON AND EVENING. THUNDERSTORMS
WILL OCCUR ACROSS THE REST OF THE CWA WITH SMALL HAIL AND BRIEF
HEAVY RAIN LIKELY. THE UPPER TROUGH WILL CONTINUE TO DEEPEN AS
THE AXIS MOVES TO CENTRAL WY SUN NIGHT. ON MON...THE UPPER TROUGH
AXIS WILL MOVE EAST OF THE CWA WITH A DISTURBANCE MOVING ACROSS
THE FORECAST AREA AS IT ROTATES AROUND THE UPPER LOW OVER THE
CENTRAL PLAINS. THIS WILL RESULT IN A CHANCE OF SHOWERS AND
AFTERNOON AND EVENING THUNDERSTORMS FOR THE CWA. FOR MON
NIGHT...CYCLONIC NORTH FLOW WILL BE OVER THE AREA WITH A CLOSED
UPPER LOW DEVELOPING OVER THE CENTRAL PLAINS. HIGH TEMPERATURES
WILL BE FROM 3 TO 5 DEGREES BELOW NORMAL TODAY AND SUNDAY...AND
FROM 10 TO 12 DEGREES BELOW NORMAL ON MONDAY.

.LONG TERM...TUESDAY THROUGH SATURDAY...
00Z MEDIUM RANGE GLOBAL MODELS ARE CONSISTENT IN CARRYING THE
INCREASINGLY VERTICALLY STACKED LOW PRESSURE SYSTEM INTO ERN
NEBRASKA/WRN IOWA DURING THE DAY ON TUESDAY. THE RESULTANT IMPACT
WILL BE FOR GRADUALLY DRYING CONDITIONS FROM WEST TO EAST DURING THE
DAY AS UPPER-LEVEL RIDGING WORKS IN. THE POSITIVELY TILTED RIDGE
AXIS WILL SLOWLY BUILD OVER THE CWA ON WEDNESDAY AND WEDNESDAY
NIGHT. AT THE SFC...THE CORRESPONDING NRN HIGH PLAINS HIGH PRESSURE
WILL BUILD SOUTH WITH TIME ON WEDNESDAY. SO FOR AREAS EAST OF THE
LARAMIE RANGE...BOUNDARY LAYER FLOW WILL TURN FROM NORTHEASTERLY
EARLY IN THE DAY TO SOUTHEASTERLY LATE IN THE DAY. OPTED TO INCLUDE
SOME SHOWER/THUNDERSTORM CHANCES FOR THE HIGHER TERRAIN WEDNESDAY
AFTERNOON/EARLY EVENING AS UPSLOPE FLOW SHOULD BE ABLE TO INITIATE
AT LEAST SOME WEAK CONVECTION. IF CONVECTION IS ABLE TO DEVELOP...
WOULD EXPECT IT TO REMAIN WEAK AS SBCAPES OF 200 TO 400 J/KG WILL BE
ABOUT IT. BOUNDARY LAYER RETURN FLOW WILL STRENGTHEN FURTHER ON
THURSDAY...SO BETTER MOISTURE AND INSTABILITY WILL BE AVAILABLE FOR
AREAS EAST OF THE LARAMIE RANGE. PROGD SOUNDINGS SHOW AREAS OVER THE
WRN NEBRASKA WILL BE CAPPED ON THURSDAY...SO CONFINED CONVECTION
CHANCES TO SOUTHEAST WYOMING...WITH BEST CHANCES ALONG AND EAST OF
THE LARAMIE RANGE. UPPER RIDGE AXIS DRIFTS INTO THE PLAINS ON FRIDAY
AS ANOTHER UPPER LOW TAKES SHAPE OVER THE PAC NW/SW CANADA. THE 00Z
GFS IS A BIT MORE AMPLIFIED THAN THE 00Z ECMWF...BUT IN GENERAL
AGREEMENT WITH ITS PLACEMENT. BOTH MODELS KICK OUT A SHORTWAVE AS
FLOW BECOMES SOUTHWEST AROUND THE UPSTREAM UPPER LOW ON BOTH FRIDAY
AND SATURDAY. INSTABILITIES WILL CONTINUE TO INCREASE AS RETURN FLOW
CONTINUES TO ADVECT BETTER BOUNDARY LAYER MOISTURE NORTH ALONG THE
FRONT RANGE. EVEN THOUGH PROBABLY ON THE HIGH SIDE...THE 00Z GFS
DEPICTS CAPE VALUES IN EXCESS OF 2000 J/KG OVER THE WRN NEBRASKA
PANHANDLE ON BOTH FRIDAY AND SATURDAY AFTERNOON. SO...WOULD EXPECT
THESE TWO DAYS TO PROVIDE THE NEXT CHANCE FOR SEVERE WEATHER FOR THE
EASTERN PLAINS. AFTER A COOLER DAY ON TUESDAY...H7 TEMPERATURES WILL
CLIMB TO AROUND 10C BY WEDNESDAY AND 15C FOR THURSDAY THROUGH
SATURDAY. SO AFTERNOON HIGHS IN THE 60S ON TUESDAY WILL CLIMB INTO
THE 70S FOR WEDNESDAY...AND INTO THE 80S FOR THURSDAY THROUGH
SATURDAY.

&&

.AVIATION...12Z TAF ISSUANCE...
AFTER A QUIET VFR MORNING...EXPECT CLOUDS TO THICKEN AS SHOWERS
AND THUNDERSTORMS DEVELOP BY THIS AFTERNOON AND EVENING. THE BEST
CHANCE TO SEE THESE THUNDERSTORMS WILL BE AT AIRFIELDS EAST OF THE
LARAMIE RANGE. IN FACT...A FEW OF THESE THUNDERSTORMS MAY BECOME
STRONG TO SEVERE CONTAINING HAIL AND DAMAGING WINDS ACROSS
NEBRASKA AIRPORTS. CIGS/VSBYS MAY BE REDUCED BRIEFLY WITHIN THESE
THUNDERSTORMS TO THE MVFR CATEGORY. HOWEVER...WITH LIMITED
CONFIDENCE ON CONVECTIVE TIMING AND COVERAGE...WILL KEEP TAF SITES
IN VFR WITH VCTS...UNTIL SPECIFICS BECOME CLEARER.

&&

.FIRE WEATHER...
NO FIRE WEATHER CONCERNS AT THIS TIME DUE TO FIRE DANGER IN THE
LOW CATEGORY AND EXPECTED WETTING RAIN ACROSS THE DISTRICT THROUGH
SUNDAY NIGHT.

&&

.HYDROLOGY...
RAINFALL FROM A QUARTER INCH TO LOCALLY OVER AN INCH IS PREDICTED
FOR THE CWA TODAY THROUGH MONDAY...WHICH MAY FURTHER AGGRAVATE THE
ONGOING FLOODING CONCERNS. FLOOD WARNINGS REMAIN IN EFFECT FOR THE
UPPER NORTH PLATTE RIVER DUE TO SNOW MELT AND RUNOFF FROM THE SIERRA
MADRE AND SNOWY RANGES. THE RATE OF SNOW MELT WILL DECREASE SLIGHTLY
TODAY THROUGH TUESDAY AS MOUNTAIN TEMPERATURES WILL BE COOLER.
HOWEVER THE HIGH WATER LEVELS WILL CONTINUE. FLOOD WARNINGS ALSO
REMAIN IN EFFECT FOR THE NORTH PLATTE RIVER AT HENRY...MITCHELL AND
MINATARE.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/FIRE WEATHER/HYDROLOGY...KMD
LONG TERM/AVIATION...HAHN
Hazardous weather outlook, Jun 18, 10:32 AM MDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1032 AM MDT SAT JUN 18 2011

WYZ101>118-191645-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-
1032 AM MDT SAT JUN 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS WILL DEVELOP EARLY THIS
AFTERNOON AND BECOME SCATTERED IN AREAS CLOSE TO THE NEBRASKA
STATE LINE. BRIEF HEAVY RAIN...SMALL HAIL...AND OCCASIONAL
LIGHTNING WILL BE THE PRIMARY IMPACTS WITH THESE THUNDERSTORMS.
THUNDERSTORMS WILL WEAKEN...TURNING TO RAIN SHOWERS BY AROUND
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO NORTHERN COLORADO
SUNDAY AFTERNOON AND SLOWLY MOVE THROUGH THE AREA THROUGH MONDAY.
THIS LOW IS EXPECTED TO BRING WIDESPREAD RAINFALL WITH MODERATE TO
LOCALLY HEAVY RAINFALL POSSIBLE. SOME SEVERE STORMS ARE EXPECTED
SUNDAY AFTERNOON AND EVENING EAST OF THE LARAMIE RANGE.

MODERATE FLOODING WILL CONTINUE ON THE RIVERS FLOWING FROM THE
SNOWY AND SIERRA MADRE RANGES. ADDITIONAL WIDESPREAD RAIN OVER
THESE ALREADY FLOODING RIVERS MAY CAUSE SIGNIFICANT FURTHER RISES
ON AREA RIVERS LATE THIS WEEKEND AND EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND TONIGHT. SPOTTERS
ARE ENCOURAGED TO REPORT HAIL OF ANY SIZE AND WIND DAMAGE TO THE
NATIONAL WEATHER SERVICE.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-WYZ119-191645-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-EAST LARAMIE COUNTY-
1032 AM MDT SAT JUN 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND EASTERN LARAMIE COUNTY IN WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE
WESTERN NEBRASKA PANHANDLE BY THE MIDDLE OF THE AFTERNOON. A FEW
THUNDERSTORMS MAY BECOME SEVERE...CONTAINING LARGE HAIL AND
DAMAGING WINDS...LATE THIS AFTERNOON. HEAVY RAIN MAY ALSO
ACCOMPANY THESE THUNDERSTORMS WHICH MAY CAUSE ADDITIONAL FLOODING
NEAR THE NORTH PLATTE AND ITS TRIBUTARIES. THUNDERSTORMS WILL
WEAKEN...TURNING TO RAIN SHOWERS BY AROUND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STRONG LOW PRESSURE SYSTEM IS EXPECTED TO MOVE INTO NORTHERN
COLORADO SUNDAY AFTERNOON AND SLOWLY MOVE THROUGH THE AREA THROUGH
MONDAY. THIS LOW IS EXPECTED TO BRING WIDESPREAD RAINFALL WITH
MODERATE TO HEAVY RAINFALL EXPECTED. SEVERE THUNDERSTORMS ARE
POSSIBLE SUNDAY AFTERNOON AND EVENING.

MINOR TO MODERATE FLOODING WILL CONTINUE ON THE RIVERS FLOWING
FROM THE SOUTHEAST WYOMING MOUNTAINS. ADDITIONAL WIDESPREAD RAIN
OVER THE ALREADY FLOODING NORTH PLATTE RIVER MAY CAUSE SIGNIFICANT
FURTHER RISES LATE THIS WEEKEND AND EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

TT

Nearby

Flood Watches in Wyoming, 2011Every flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.